Products of independent beta variables with application to Connor and Mosimann's generalized Dirichlet distribution

James, Ian R. . Journal of the American Statistical Association 1972. 67 :910-912

Locate this article in:

Bibtex

@article{CIS-10999,
  Author = {James, Ian R.},
  Title = {Products of independent beta variables with application to Connor and Mosimann's generalized Dirichlet distribution},
  Journal = {Journal of the American Statistical Association},
  Volume = {67},
  Year = {1972},
  Pages = {910--912},
  Keywords = {}
}

Similar articles